MAUDE Adverse Event Report: CORDIS US CORP. BRITE TIP; INTRODUCER, CATHETER

CORDIS US CORP. BRITE TIP; INTRODUCER, CATHETER
Catalog Number 401735M
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported, it looks like there is some sort of ointment at the tip inside the sterile package of a 7f 35cm brite tip sheath introducer.The condition was noted after the product had been received, and stored in the lab, prior to using.There was no reported patient injury.There was no packaging damage noted, no damage to the shipping box, to the outer product box or the inner product pouch.The sterile pouch was not received open/compromised and it was not damaged.The product was not purposely opened in anticipation of use, and had not been reshelved.The device is expected to be retuned for evaluation.
 
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, it looks like there is some sort of ointment at the tip inside the sterile package of a 7f 35cm brite tip sheath introducer.The condition was noted after the product had been received, and stored in the lab, prior to using.There was no reported patient injury.There was no packaging damage noted, no damage to the shipping box, to the outer product box or the inner product pouch.The sterile pouch was not received open/compromised and it was not damaged.The product was not purposely opened in anticipation of use and had not been reshelved.The product was not returned for analysis.Without the return of the device or images for analysis, the reported customer event ¿catheter sheath introducer (csi)-foreign material¿ could not be confirmed.Procedural/handling factors may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a dry, dark, cool place.Do not use if package is open or damaged.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
BRITE TIP
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key18363800
Report Number9616099-2023-06666
Device Sequence Number8014357
Product Code DYB
UDI-Device Identifier10705032000321
UDI-Public(01)10705032000321(17)260131(10)18188241
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number401735M
Device Lot Number18188241
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer01/16/2024
08/15/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/17/2024
08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown